A member asked:

After using doxycycline for 5 days,my urine smells bad.is it normal? i used it because the doctor was not sure whether i have hydrocele or epididymits

5 doctors weighed in across 3 answers
Dr. Ew Schnyder answered

Specializes in

Not normal: AhmadM799, Changes in urine odor are not a common side effect for doxycycline. Doxycycline can rarely cause problems with the kidneys or have other side effects that can affect the urine however. You should report this to the prescribing medical provider and consider having a urine test performed. Although they are rare, serious side effects can occur with use of this medication.

Answered 5/18/2018

3.9k views

Thank
Dr. Ayyaz Shah answered

Specializes in Dermatology

Doxycycline: Doxycycline is an antibiotic used for a wide range of bacterial infections including genito-urinary infections. You should follow up with your doctor and have a culture of your urine to see if Doxycycline is the appropriate antibiotic or if it needs to be possibly changed.

Answered 7/12/2014

3.9k views

Thank
Dr. Jovita Anyanwu answered

Specializes in Internal Medicine

Urine odor: likely due to the metabolites of the doxycyline in the urine

Answered 3/12/2017

3.9k views

Thank

Related Questions